MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; LED DENTAL FLEX ARM ASSEMBLY

MIDMARK CORPORATION MIDMARK; LED DENTAL FLEX ARM ASSEMBLY
Model Number 029-5507-00
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 event.The 1 event reported to midmark corporation was that the light flex arm holding a monitor detached from the ceiling mount track during adjustment of the device.No patient or injury was involved in this event.Due to previous reporting of this or similar events, midmark corporation complied to report this instance.
 
Additional Manufacturer Narrative
The device was issued a return authorization to be returned to midmark corporation.Due to the information provided at the time of this report, midmark corporation believes the root cause of this incident is set up error.

Brand Name
MIDMARK
Common Device Name
LED DENTAL FLEX ARM ASSEMBLY
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key17340930
Report Number1523530-2023-00003
Device Sequence Number6534098
Product Code EAZ
UDI-Device Identifier00841709106903
UDI-Public00841709106903
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number029-5507-00
Device Catalogue Number1531018 / 153964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown